# SDR GTIA2019031703220

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 27,606 hours, 12,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX/F/A'S REPORTED ODORS IN AFT PART OF CABIN. PACK 2 OFF/X-BLEED SHUT  (SUPPLEMENTAL PROCEDURE APPLIED) ODORS DISSIPATED-RAN APU WITH PACK 1 AND THEN PACK 2 WITH NO ODOR. RAN BOTH ENGINES WITH NO ODOR. RAN BOTH PACKS IN FULL COLD AND FULL HOT WITH NO ODOR. OPS CHECK GOOD. A/C OK TO CONTINUE IAW TSM 05-50-00
